# SDR AALA202012079027

- Difficulty date: November 17, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N510UW
- Make and model: Airbus A321-231
- Aircraft serial: 3858
- Aircraft time: 41,056 hours, 14,835 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311440620000
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND CORROSION ON FLOOR BEAM Y1292 FROM FR 12 TO FR 24 AT FWD GALLEY AREA, MEASURING L=0.755 INCHES W=0.330 INCHES D=0.061 INCHES.  REPLACED FLOOR BEAM Y1292, IAW SRM A321 51-72-11-911-001, 51-42-11-801 AND DWG D531109200.
